I am looking for other people's experiences with drowsiness from zoloft. I was looking for something that would give me more energy, make me less anxious and overwhelmed with little things.
I have been taking 50 mg/day for 8 days. I am experiencing significant increased drowsiness, and I've even tried taking it at night. I understand that side effects will be worse in the first couple of weeks (or more?) and that the drug can take 6 weeks or more to have therapeutic effects. At the same time time I don't want to waste my time on the drug if it's going to continue making me drowsy.
Has anyone had an experience where an SSRI originally made them drowsy in the first weeks but then switched to giving them energy? Or is it likely that if it's making me drowsy now it will continue to do so?
I would say stick it out, many at the start can make you drowsy, I think that is the lesser of two evils, some can make you really anxious. This is a good drug for OCD/anxiety and Depression. Hang in there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.